# SDR DALA2017071705508

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 459
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUPS WEB BS 459 BETWEEN LBL 54 TO 60.  THE CUPS WEB  WAS REPAIRED IAW SRM 53-05, FIG 131A - 13 (SHEET 1).
